Mehran University Research Journal Of Engineering &
Technology (HEC Recognized In Category "X")
Publishing Since 1982.



For Authors
For Readers
Article Information  
3n-Point Quaternary Shape Preserving Subdivision Schemes

Keywords: Subdivision, Quaternary, Tension Control, Bell-Shaped Mask, Convexity, Concavity

Mehran University Research Journal of Engineering & Technology

Volume 36 ,  Issue 3

MEHWISH  BARI , ROBINA BASHIR   , GHULAM MUSTAFA   ,

References
1. Rham, de.G., "Un Peude Mathematiques a Proposed Une Courbe Plane", Revwed Mathematiques Elementry-II, Oevred Completes, pp. 678-689, 1947
2. Chaikin, G.M., "An Algorithm for High-Speed Curve Generation", Computer Graphics and Image Processing, Volume 3, No. 4, pp. 346-349, 1974.
3. Micchelli, C.A., "Mathematical Aspects of Geometric Modeling", CBMSNSF Regional Conference Series in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, PA, 65, 1995
4. Goodman, T.N.T., "Total Positivity and the Shape of Curves", Springer, Volume 359, pp. 157-186, Netherlands, 1996
5. Dyn, N., Kuijt, F., Levin, D., and Damme, R.V., "Convexity Preservation of the Four-Point Interpolatory Subdivision Scheme", Computer Aided Geometric Design, Volume 16, pp. 789- 792, 1999.
6. Dyn, N., and Levin, D., "Subdivision Schemes in Geometric Modeling", Acta Numerica, Volume 11, pp. 73-144, 2002
7. Cai, Z., "Convexity Preservation of the Interpolating Four-Point C2 Ternary Stationary Subdivision Scheme", Computer Aided Geometric Design, Volume 26, pp. 560-565, 2009
8. Albrecht, G., and Romani, L., "Convexity Preserving Interpolatory Subdivision with Conic Precision", Applied Mathematics and Computation, Volume 219, pp. 4049-4066, 2012
9. Pitolli, F., "Ternary Shape-Preserving Subdivision Schemes", Mathematics and Computers in Simulation, Volume 106, pp. 185-194, 2013.
10. Tan, J., Zhuang, X., and Zhang, L., "A New Four-Point Shape-Preserving C3 Subdivision Scheme", Computer Aided Geometric Design, Volume 31, pp. 57-62, 2014
11. Han, X., "Convexity-Preserving Approximation by Univariate Cubic Splines", Journal of Computational and Applied Mathematics, Volume 287, pp. 196-206, 2015
12. Mustafa, G., and Bari, M., "A New Class of Odd-Point Ternary Non-Stationary Approximating Schemes", Boletín de la Sociedad Española de Matemática Aplicada, Volume 68, No. 1, pp. 29-51, 2015
13. Mustafa, G., and Bari, M., "Wide-Ranging Families of Subdivision Schemes for Fitting Data", Punjab University Journal of Mathematics, Volume 48, No. 2, pp. 125-134, 2016.
14. Mustafa, G., and Khan, F., "A New 4-Point C3 Quaternary Approximating Subdivision Scheme", Abstract and Applied Analysis, pp. 14, 2009.
15. Mehaute, A.L., and Uteras, F.I., "Convexity-Preserving Interpolatorty Subdivision", Computer Aided Geometric Design, Volume 11, pp. 17-37, 1994.
16. Siddiqi, S.S., and Younis, M., "The M-Point Quaternary Approximating Subdivision Schemes", American Journal of Computational Mathematics, Volume 3, pp. 6-10, 2013
17. Conti, C., and Hormann, K., "Polynomial Reproduction for Univariate Subdivision Schemes of Any Arity", Journal of Approximation Theory, Volume 163, pp. 413437, 2011
18. Sarfraz, M., "Visualization of Positive and Convex Data by a Rational Cubic Spline Interpolation", Information Sciences, Volume 146, pp. 239-254, 2002
19. Dyn, N., Floater, M.S., and Hormann, K., "A C2 FourPoint Subdivision Scheme with Fourth Order Accuracy and Its Extension", Mathematical Methods for Curves and Surfaces, Daehlen, M., Morken, K., and Schumaker, L.L., (Editors), pp. 145-156, Tromso 2004.
20. Mustafa, G., Ghaffar, A., and Khan, F., "The Odd-Point Ternary Approximating Schemes", American Journal of Computational Mathematics, Volume 1, No. 2, pp. 111-118, 2011
21. Ko, K.P., Lee, B.G., and Yoon, G.J., "A Ternary 4-Point Approximating Subdivision Scheme", Applied Mathematics and Computation, Volume 190, pp. 1563-1573, 2007
22. Ko, K.P., "A Quaternary Approximating 4-Point Subdivision Scheme", The Journal of the Korean Society for Industrial and Applied Mathematics, Volume 13, No. 4, pp. 307-314, 2009.
23. Mustafa, G., Khan, F., and Ghaffar, A., "The M-Point Approximating Subdivision Scheme", Lobachevskii Journal of Mathematics, Volume 30, No. 2, pp. 138-145, 2009